# SDR UPS07850585

- Difficulty date: August 13, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 26,879 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 37759071
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLAP TRACK CHROME MISSING LEFT FLAP STA 410 O/B.  REMOVED AND REPLACED LEFT STA 410 FLAP TRACK IAW AMM DC8 27-51-03-2.
